Petrov classification and holographic reconstruction of spacetime

Gath, Jakob; Mukhopadhyay, Ayan; Petkou, Anastasios C.; Petropoulos, P. Marios; Siampos, Konstadinos (2015). Petrov classification and holographic reconstruction of spacetime. Journal of High Energy Physics, 2015(9), pp. 1-21. Springer 10.1007/JHEP09(2015)005

[img]
Preview
Text
art%3A10.1007%2FJHEP09%282015%29005.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (545kB) | Preview

Using the asymptotic form of the bulk Weyl tensor, we present an explicit approach that allows us to reconstruct exact four-dimensional Einstein spacetimes which are algebraically special with respect to Petrov’s classification. If the boundary metric supports a traceless, symmetric and conserved complex rank-two tensor, which is related to the boundary Cotton and energy-momentum tensors, and if the hydrodynamic congruence is shearless, then the bulk metric is exactly resummed and captures modes that stand beyond the hydrodynamic derivative expansion. We illustrate the method when the congruence has zero vorticity, leading to the Robinson-Trautman spacetimes of arbitrary Petrov class, and quote the case of non-vanishing vorticity, which captures the Plebański-Demiański Petrov D family.

Item Type:

Journal Article (Original Article)

Division/Institute:

10 Strategic Research Centers > Albert Einstein Center for Fundamental Physics (AEC)
08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Siampos, Konstadinos

Subjects:

500 Science > 530 Physics

ISSN:

1029-8479

Publisher:

Springer

Language:

English

Submitter:

Esther Fiechter

Date Deposited:

17 Sep 2015 08:26

Last Modified:

25 Jun 2017 02:00

Publisher DOI:

10.1007/JHEP09(2015)005

BORIS DOI:

10.7892/boris.71635

URI:

https://boris.unibe.ch/id/eprint/71635

Actions (login required)

Edit item Edit item
Provide Feedback